Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 52, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 5, 2017, 5:40 PM EDT for Butler County, Preble County, Ohio. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 5:40 PM EDT (21:40 UTC)
- Expired
- Apr 5, 2017, 6:13 PM EDT
- In force
- 33 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, OH, Preble County, OH
The radar
The Cincinnati radar (KILN), 76 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 5:44 PM EDT | TSTM WND DMG | Oxford, OH | NUMEROUS TREES DOWN IN OXFORD TOWNSHIP. TIME ESTIMATED FROM RADAR. |
| Apr 5, 5:44 PM EDT | TSTM WND GST 46 | Koxd Oxford Miami Apt, OH | |
| Apr 5, 6:06 PM EDT | TSTM WND DMG | Gratis, OH | TREE DOWN. |
| Apr 5, 6:06 PM EDT | HAIL 1 | Gratis, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 4:08 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
654
WUUS51 KILN 052140
SVRILN
OHC017-135-052230-
/O.NEW.KILN.SV.W.0052.170405T2140Z-170405T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
540 PM EDT WED APR 5 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Preble County in west central Ohio...
Northwestern Butler County in southwestern Ohio...
* Until 630 PM EDT.
* At 540 PM EDT, a severe thunderstorm was located near Oxford,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hamilton, Oxford, Eaton, Camden, Lewisburg, West Alexandria,
Gratis, Seven Mile, Darrtown, Reily, Verona, College Corner,
Somerville, West Elkton, Oklahoma, Collinsville, Morning Sun,
Wheatville, Mcgonigle and Interstate 70 at US Route 127.
This includes I-70 in Ohio between mile markers 9 and 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3965 8481 3992 8458 3992 8449 3957 8448
3942 8461 3942 8482
TIME...MOT...LOC 2140Z 231DEG 40KT 3952 8480
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Hatzos3 follow-up statements
679
WWUS51 KILN 052151
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
551 PM EDT WED APR 5 2017
OHC017-135-052230-
/O.CON.KILN.SV.W.0052.000000T0000Z-170405T2230Z/
Preble OH-Butler OH-
551 PM EDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR PREBLE AND NORTHWESTERN BUTLER COUNTIES...
At 551 PM EDT, a severe thunderstorm was located over Camden, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Oxford, Eaton, Camden, Lewisburg, West Alexandria, Gratis, Seven
Mile, Darrtown, Verona, Somerville, West Elkton, Fairhaven, Hueston
Woods State Park, Oklahoma, Collinsville, Morning Sun, Wheatville,
Mcgonigle, Interstate 70 at US Route 127 and Muttonville.
This includes I-70 in Ohio between mile markers 9 and 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3959 8479 3972 8475 3992 8458 3992 8449
3957 8448 3944 8461 3944 8478
TIME...MOT...LOC 2151Z 230DEG 39KT 3960 8468
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
Hatzos159
WWUS51 KILN 052202
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
602 PM EDT WED APR 5 2017
OHC017-135-052230-
/O.CON.KILN.SV.W.0052.000000T0000Z-170405T2230Z/
Preble OH-Butler OH-
602 PM EDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN PREBLE AND NORTH CENTRAL BUTLER COUNTIES...
At 602 PM EDT, a severe thunderstorm was located over Gratis, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Camden, West Alexandria, Gratis, Somerville, West Elkton and
Wheatville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3959 8469 3969 8466 3981 8449 3957 8448
3950 8455
TIME...MOT...LOC 2202Z 234DEG 38KT 3964 8456
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
Hatzos406
WWUS51 KILN 052213
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
613 PM EDT WED APR 5 2017
OHC017-135-052221-
/O.CAN.KILN.SV.W.0052.000000T0000Z-170405T2230Z/
Preble OH-Butler OH-
613 PM EDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PREBLE AND NORTH
CENTRAL BUTLER COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EDT for
southwestern and west central Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3959 8469 3969 8466 3981 8449 3957 8448
3950 8455
TIME...MOT...LOC 2211Z 231DEG 40KT 3971 8445
$$
HatzosWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:44 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 5, 3:44 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 344 PM EDT Wed Apr 5 2017 .SYNOPSIS... A low pressure system over the mid Mississippi Valley will move northeast into northern Ohio tonight, bringing showers and thunderstorms to the area. A much cooler airmass will settle into the region Thursday into Friday with rain on Thursday changing to snow Thursday night before tapering off on Friday. A drier airmass and warmer temperatures will return for the weekend. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Low pressure was located near St. Louis MO early this afternoon, with a warm front extending eastward through central Kentucky. While the CWA is north of the warm front at 19Z, this warm front is expected to lift to the north as low pressure moves through/into southern IL/southern IN through the evening hours. Dewpoints have already begun to increase across the area, and this trend is expected to continue over the next several hours with dewpoints reaching at least into the mid 50s across much of the area by 00z. The combination of increased moisture/instability and deep shear ahead of low pressure will promote an increase in convective development through 21Z. An uptick of convective coverage had already been noted across central Kentucky and this will expand east/northeast over the next few hours. Convection will initially be characterized by discrete cells /supercells/ with all types of severe weather possible. The greatest risk area will reside across southeast IN/southwest OH/northern KY particularly in the 5pm to 9pm time frame. Eventually, a more linear mode may be favored as depicted by several high resolution models. The severe risk will likely continue across the CWA through mid evening, but should wane later in the evening across the eastern portion of the CWA with weaker instability. After midnight, the low is forecast to make it into northwest Ohio and while the severe threat should be over, some showers are expected in association with the low. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... The low will slowly move across northern Ohio Thursday before lifting into New York state Thursday night. Wrapping around the low, periodic showers are expected during the daytime Thursday. In addition, a tightening pressure gradient will lead to gusty winds. The magnitude of the jet could promote wind gusts near wind advisory criteria but confidence is not quite high enough to issue an advisory yet. HWO will continue to mention. Cold advection will also settle in on Thursday, making for cooler temperatures. And the atmosphere will cool enough where precipitation associated with wrap around moisture will transition from rain to snow. Accumulations around or slightly above an inch may be possible across portions of central Ohio, with lower amounts to the south. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Amplified mid and upper level flow pattern with large low over the eastern Great Lakes at the beginning of the long term forecast period. This low will translate east into New England Friday with ongoing snow changing to rain and coming to an end. Any snow Friday morning will be light and only expected to be a tenth or two over ILN/s northeast counties. Breezy conditions especially early on Friday with northwest winds of 15 to 25 kts. Temperatures to be 10 to 15 degrees below normal with highs Friday ranging from the lower 40s northeast to near 50 southwest. Surface high pressure will build across the region on Saturday offering dry weather. Temperatures will moderate close to normal, ranging from the mid 50s northeast to the lower 60s southwest. Large mid/upper level ridge to build over the region with a good southerly low level flow developing on the back side of retreating surface high pressure late in the weekend. This will provide continued dry weather and a warming trend. Highs on Sunday to warm to readings around 10 degrees above normal, ranging from the upper 60s northeast to the lower 70s southwest. Mid level flow to back early next week ahead of trof moving into the upper MS Vly. WAA pattern to continue with an increase in moisture. Model solutions a little slower and will hold off on any mention of showers until Monday night. On the warm side of the system temperatures expect to be 10 to 15 degrees above normal, with highs on Monday ranging from the lower 70s northwest to the mid 70s southeast. Will continue chance of showers and add a mention of thunder during the day Tuesday with marginal instability indicated. Highs Tuesday continue above normal, ranging from the upper 60s northwest to the lower 70s southeast. High pressure to build in Wednesday drying out the region. Temperatures will be closer to normal with highs from the upper 50s northeast to the lower 60s southwest. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... Mid clouds cover much of the area at 17Z, with the closest thunderstorms over Indiana, but expect additional thunderstorm development to occur in the 19-21Z time frame as the lower levels moisten up ahead of low pressure. Confidence is reasonably high that thunderstorms will affect all terminals during the late afternoon and evening. In addition to VCTS, have allowed for a 3 hour window for the most likely time of thunderstorm occurrence for each terminal. At this time, only have MVFR vis in the TEMPO groups, but as storms develop and we can better pinpoint the details/impacts at any one terminal, amendments will be issued for possible lower vis and wind gusts. Main convection should be east of the Columbus terminals by 03z, then expect at least MVFR cigs to develop for the overnight along with scattered showers. Some guidance suggests a period of IFR cigs late tonight/early Thursday but didn't have enough confidence to go that low. MVFR cigs may linger well into Thursday, along with the chance for showers. Wind gusts will also increase, perhaps at or above 35 knots particularly around the Cincinnati terminals during the afternoon. OUTLOOK...MVFR ceilings are likely late Thursday into Friday with MVFR visibilities also possible. Wind gusts of 30-40 knots will be possible Thursday afternoon into Thursday evening. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...BPP/AR NEAR TERM...BPP SHORT TERM...BPP LONG TERM...AR AVIATION...BPP
Hazardous weather outlook, Apr 5, 3:55 PM EDT, 1 hour 45 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 355 PM EDT Wed Apr 5 2017 OHZ026-034-035-043>046-052>056-064-065-074-062000- Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Champaign- Clark-Madison-Franklin OH-Licking-Pickaway-Fairfield-Hocking- 355 PM EDT Wed Apr 5 2017 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected across the area during the late afternoon and evening. A few of the storms may be severe, capable of producing large hail, damaging wind gusts and isolated tornadoes. Heavy rainfall could also produce localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Wind gusts of 35 to 45 MPH are expected on Thursday afternoon into evening. Snow is expected Thursday night into Friday morning, with accumulations around one inch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later this afternoon and evening. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051-060>063-070>073- 077>082-088-062000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Miami-Preble- Montgomery-Greene-Fayette OH-Butler-Warren-Clinton-Ross-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- 355 PM EDT Wed Apr 5 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected across the area during the late afternoon and evening. Some of the storms will likely be severe, capable of producing large hail, damaging wind gusts and tornadoes. Heavy rainfall could also produce localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Wind gusts of 35 to 45 MPH are expected on Thursday afternoon into evening. Snow is expected late Thursday night into Friday morning, with accumulations of generally under an inch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later this afternoon and evening.
In the hours before
Special weather statement, Apr 5, 4:49 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Wilmington OH
449 PM EDT WED APR 5 2017
OHZ061-052115-
Montgomery OH-
449 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT MONTGOMERY COUNTY UNTIL 515 PM
EDT...
At 448 PM EDT, radar indicated a strong thunderstorm near Miamisburg,
moving northeast at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Locations impacted include...
Dayton, Kettering, Huber Heights, Trotwood, Miamisburg, Vandalia,
Englewood, Moraine, Oakwood, West Carrollton, Riverside, Clayton,
Union, Brookville, Germantown, New Lebanon, Farmersville, Shiloh,
Fort Mckinley and Northview.
This includes the following Interstates...
I-70 in Ohio between mile markers 23 and 37.
I-75 in Ohio between mile markers 45 and 64.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3991 8438 3991 8417 3989 8416 3988 8415
3988 8413 3979 8411 3964 8421 3959 8447
3972 8448
TIME...MOT...LOC 2048Z 223DEG 40KT 3967 8439
HatzosSpecial weather statement, Apr 5, 4:57 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Wilmington OH
457 PM EDT WED APR 5 2017
INZ058-066-052130-
Fayette IN-Franklin IN-
457 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN AND
FAYETTE COUNTIES UNTIL 530 PM EDT...
At 457 PM EDT, radar indicated a strong thunderstorm near Lake
Santee, moving northeast at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Locations impacted include...
Connersville, Glenwood, Lake Santee, Blooming Grove, Columbia,
Metamora, Bunker Hill, Laurel, Alquina, Andersonville, Hamburg,
Alpine, Nulltown, Peppertown, Everton, Buena Vista, Springersville
and Falmouth.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3975 8530 3975 8527 3966 8504 3953 8504
3940 8515 3934 8530
TIME...MOT...LOC 2057Z 219DEG 33KT 3946 8535
HatzosSpecial weather statement, Apr 5, 5:05 PM EDT, 35 minutes before
Special Weather Statement National Weather Service Wilmington OH 505 PM EDT WED APR 5 2017 INZ058-059-066-052130- Fayette IN-Union IN-Franklin IN- 505 PM EDT WED APR 5 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...UNION AND SOUTHEASTERN FAYETTE COUNTIES IN EAST CENTRAL INDIANA UNTIL 530 PM EDT... At 505 PM EDT, radar indicated a strong thunderstorm 7 miles north of Brookville, moving north at 30 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... One half inch diameter hail... Locations impacted include... Connersville, Liberty, Salem, Waterloo, Blooming Grove, Brownsville, Dunlapsville, Whitewater State Park, Alquina, Mounds State Recreation Area, Billingsville, Mettel Field, Clifton, Everton and Springersville. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3947 8490 3945 8509 3971 8516 3972 8487 TIME...MOT...LOC 2105Z 182DEG 27KT 3953 8500 Hatzos
Special weather statement, Apr 5, 5:08 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Wilmington OH
508 PM EDT WED APR 5 2017
OHZ051-061-052145-
Montgomery OH-Miami OH-
508 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONTGOMERY AND SOUTHERN
MIAMI COUNTIES UNTIL 545 PM EDT...
At 507 PM EDT, radar indicated a strong thunderstorm over Trotwood,
moving northeast at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Locations impacted include...
Dayton, Huber Heights, Troy, Trotwood, Vandalia, Englewood, Tipp
City, West Milton, Brown, Riverside, Clayton, Union, New Lebanon,
Shiloh, Ginghamsburg, Fort Mckinley, Phoneton, Haven View, Northview
and Drexel.
This includes the following Interstates...
I-70 in Ohio between mile markers 25 and 40.
I-75 in Ohio between mile markers 52 and 72.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4001 8404 3998 8404 3984 8408 3983 8409
3978 8410 3973 8421 3972 8441 4002 8432
TIME...MOT...LOC 2107Z 212DEG 30KT 3978 8431
HatzosSpecial weather statement, Apr 5, 5:36 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
536 PM EDT WED APR 5 2017
OHZ051-052-052215-
Champaign OH-Miami OH-
536 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CHAMPAIGN AND
EASTERN MIAMI COUNTIES UNTIL 615 PM EDT...
At 536 PM EDT, radar indicated a strong thunderstorm over Tipp City,
moving northeast at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Locations impacted include...
Troy, Tipp City, St. Paris, Christiansburg, Fletcher, Casstown, Haven
View and Grayson.
This includes I-75 in Ohio between mile markers 68 and 77.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4017 8393 4004 8403 4004 8404 4002 8404
3995 8409 3996 8431 4019 8417
TIME...MOT...LOC 2136Z 204DEG 32KT 3997 8418
HatzosThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 4:49 PM EDT | Special Weather Statement | ILN | Montgomery | 26 min |
| Apr 5, 5:08 PM EDT | Special Weather Statement | ILN | Montgomery | 37 min |
| Apr 5, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 25 min |
| Apr 5, 5:36 PM EDT | Special Weather Statement | ILN | Miami | 39 min |
| Apr 5, 5:55 PM EDT | Special Weather Statement | ILN | Preble | 35 min |
| Apr 5, 6:01 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 44 min |
| Apr 5, 6:08 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 21 min |
| Apr 5, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 49 min |
| Apr 5, 6:31 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Miami, Montgomery | 44 min |
| Apr 5, 6:31 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 29 min |
| Apr 5, 6:54 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland | 51 min |
| Apr 5, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene | 35 min |
| Apr 5, 7:09 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Highland | 51 min |
| Apr 5, 7:28 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 47 min |
| Apr 5, 7:29 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland | 31 min |
| Apr 5, 7:30 PM EDT | Special Weather Statement | ILN | Union | 30 min |
| Apr 5, 7:46 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 30 min |
| Apr 5, 7:48 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Ross | 42 min |
| Apr 5, 7:55 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Ross, Scioto | 50 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.